MAUDE Adverse Event Report: RICHARD WOLF GMBH VERTEBRIS; PUNCH Ø 5.4MM WL 340MM

RICHARD WOLF GMBH VERTEBRIS; PUNCH Ø 5.4MM WL 340MM
Model Number 892409020
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility has informed richard wolf gmbh an issue regarding a punch ø 5.4 mm wl 340 mm, part id: 892409020, lot # 4500355424.According to the received information, "when the product comes out of the bow, a piece remains in the nurse's hand.The tip comes off.No risk to the patient." additionally, this case was reported by the customer to the french national agency for the safety of medicines and health products (ansm).
 
Additional Manufacturer Narrative
During the inspection in the specialized department it was found that the head guide from the outer pipe is loose.The cause is due to welding not made deep enough.The punch ø 5.4 mm wl 340 mm, part id: 892409020 originates from the batch 4500355424 and was booked to the new goods warehouse on 02/may/2022.Apparently, no deviation was found during the incoming inspection.The delivery to the customer from this batch, took place on (b)(6), 2022.In general, the user is advised in the associated instructions for use ga-b251/ en/ eu/v1.0/ 2021-04 under chapter 9 that a visual and functional check must be carried out before and after each use.Possible damage of the above type can be easily detected by hospital staff if these instructions are followed.No comparable case, this type 892409020 is registered in the period under consideration.In our risk analysis b1-2 rev.05, manufacturing-related, handling-related and design-related hazards with regard to a functional impairment as well as risks due to an unusable product with the corresponding extent of damage and the assumed probability of occurrence were considered and assessed with an acceptable risk.

Brand Name
VERTEBRIS
Common Device Name
PUNCH Ø 5.4MM WL 340MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key17309594
Report Number9611102-2023-00045
Device Sequence Number7261025
Product Code NBH
UDI-Device Identifier04055207046913
UDI-Public04055207046913
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number892409020
Device Catalogue Number892409020
Device Lot Number4500355424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown